VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(829 ms)

#2857168Sep 7, 2025
Female·44 yrs·TX·COVID19

Fever, full body aches, shortness of breath and , chest pains with breathing. My symptoms lasted for 3 days . I did not got to the doctor because my symptoms improved. Shortness of breath would reoccur with exertion but subside with rest intermittently for an…

AgeusiaAnosmiaCOVID-19Chest painDyspnoeaDyspnoea exertional+4 more
#2857169Sep 7, 2025
SeriousDisabled
Male·56 yrs·GA·COVID19

Pain in thighs and hips. Stiffness in neck. Various cognitive issues. Hips have worsened over time.

ArthralgiaBlood testCognitive disorderMusculoskeletal stiffnessPain in extremity
#2857170Sep 7, 2025
Male·72 yrs·RSV

Abrysvo mistakenly given to patient even though they had previously received a dose

Extra dose administered
#2857171Sep 7, 2025
Female·17 yrs·CO·COVID19, FLU3

Patient appeared to faint then proceeded to shake (potential seizure). She came back to after a few seconds and appeared alert and oriented to surroundings. No injuries appeared to be sustained as (withheld name) caught her as she fainted and prevented her fro…

SyncopeTremor
#2857172Sep 7, 2025
Female·75 yrs·GA·UNK

Patient had a red rash about 2 inches developing on arm

RashRash erythematous
#2857173Sep 7, 2025
Male·74 yrs·FL·FLU3

Patient described fatigue and rash a few days after the vaccine. Patient rested and applied hydrocortisone. He felt better after a day and the rash was much improved.

FatigueRash
#2857174Sep 7, 2025
Female·71 yrs·PNC21

Subconjunctival hemorrhage - red spot in eye appeared a few days after the vaccination, patient does not report anything else that was new or changed

Conjunctival haemorrhage
#2857175Sep 7, 2025
Male·38 yrs·MI·COVID19, FLU3, VARCEL

Tightness in chest.

Chest discomfort
#2857176Sep 7, 2025
Female·22 yrs·FL·FLU3, HEP, UNK

PT RECEIVED FLUBOK, HEPLISAV, AND MMR. PT BRIEFLY FAINTED AFTER RECEIVING THE MMR. PT REQUESTED SMELLY SALT. WHEN I SAID LOUDLY TO ANOTHER ASSOCIATED TO DIAL 911, PT REVIVED. EMS CAME , PT APPEARED TO BE OK AND DOES NOT WANT TO BE EVALUATED NOR GO TO ER. PT…

Syncope
#2857177Sep 7, 2025
Female·59 yrs·IL·FLU3, PNC21

Patient came to pharmacy on 9/6/25 and had me look at her arm. It was red, swollen and warm to the touch. I recommended the patient take benadry, ibuprofen on apply ice. I told patient to follow up with doctor if it got any worse or did not appear to be get…

ErythemaSkin warmSwelling
#2857178Sep 7, 2025
Female·81 yrs·TX·COVID19

About two days and 5 hours after the vaccination, I became nauseated, without having eaten anything unusual. In the middle of the night I had to throw up some dark fluid. I did not sleep well thereafter, and rested most of the morning, drinking some mild tea…

NauseaSleep disorderVomiting
#2857188Sep 7, 2025
Female·46 yrs·TD

3 inch diameter redness, tenderness, mild itchiness

ErythemaPruritusTenderness
#2857189Sep 7, 2025
Female·77 yrs·FL·RSV

Patient received a dose of Arexvy RSV vaccine on 12/07/2023 and due to guidelines patient is only to receive one RSV vaccine per lifetime and patient received a dose of the Abrysvo RSV vaccine on 09/05/2025.

Extra dose administered
#2857190Sep 7, 2025
Male·84 yrs·AZ·COVID19, FLU3

extreme fatigue and inability to perform morning ADLs

FatigueLoss of personal independence in daily activities
#2857191Sep 7, 2025
Female·77 yrs·FL·FLU3

PATIENT STATED THAT SHE BEGAN TO HAVE A WARM RED AREA AT THE INJECTION SITE THAT WAS HOT AND A LITTLE ITCHY. STATED HER ARM BEGAN TO GET REALLY SORE AROUND 8PM THE SAME DAY OF THE VACCINE. WHEN SHE CAME INTO THE PHARMACY, SHE STATED THE REDNESS WAS MOSTLY GON…

ArthralgiaInjected limb mobility decreasedInjection site erythemaInjection site pruritusInjection site warmthPain in extremity
#2857192Sep 7, 2025
Male·4 yrs·FL·DTAP, IPV, MMR, VARCEL

Urticaria and edema of face, eyelids, nose, cheeks. neck, arms, hands,legs and knees.

Eyelid oedemaFace oedemaLocalised oedemaNasal oedemaOedema peripheralUrticaria
#2857193Sep 7, 2025
SeriousHospitalized
Male·1.5 yrs·NY·PNC13

Less than 3 weeks after vaccine ..child had bilateral severe ear infection which led to a fever of almost 107 f which than led to the 1st seizure. Second seizure happened again 5 months later with another fever of over 105 f and a seizure that caused him to st…

Ear infectionPyrexiaRespiratory arrestResuscitationSeizure
#2857127Sep 6, 2025
Female·66 yrs·COVID19

Fever 101.4, headache, body aches, fatique, redness and soreness at injection site, hard lump approx 2" at injection site

FatigueHeadacheInjection site erythemaInjection site massInjection site painPain+1 more
#2857128Sep 6, 2025
Male·2 yrs·FLU3

Injection site is bright red, sore, warm to touch. Injection site is open and oozing. Arm is significantly swollen compared to other arm.

Injection site dischargeInjection site erythemaInjection site painInjection site warmthPeripheral swelling
#2857129Sep 6, 2025
Female·59 yrs·WI·PNC20

Rash to left arm

Rash
Page 1483 of 96,467